# SDR FDEA201109224019

- Difficulty date: September 22, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 655624913
- Condition: Corroded
- Location: Bs 990-1010 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 29R HAS CORROSION  BETWEEN BS 990-1010.  REMOVED STRINGER SPLICE IAW SRM 51-30-2, LOCATED AND DRILLED NEW STRINGER SPLICE IAW DWG 65-56249.  INSTALLED NEW STRINGER SPLICE IAW SRM 51-30-2, AND DWG NR 65-56249.
